| Model Number |
DTPB2D1 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
Hypokalemia (4825)
| Date of Event |
06/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 457453 lead implanted: (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that within a one week time period, the patient received over one hundred appropriate shocks from their cardiac resynchronization therapy defibrillator (crt-d) due to hypokalemia.A review of the device data by qualified personnel determined that the device experienced rapid battery depletion and reached end of service (eos) due to excessive charge time.In addition, a lead integrity alert (lia) triggered on the right ventricular (rv) lead due to high rate non-sustained (hrns) episodes and sensing integrity counter (sic).The crtd was explanted and replaced.The lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.